# SDR CALA2017062301932

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 87,047 hours, 11,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037702
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R3 DOOR UPPER EXIT SIGN ARROW FOUND WRONG. REPLACED AND CHECKED, FOUND NORMAL IAW AMM 33-51-01-960-802, REV 80.
